Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2018, Article ID 6725989, 11 pages
https://doi.org/10.1155/2018/6725989
Research Article

The Fixed Point Theory and the Existence of the Periodic Solution on a Nonlinear Differential Equation

Faculty of Science, Jiangsu University, 301 Xuefu Road, Zhenjiang, Jiangsu 212013, China

Correspondence should be addressed to Ni Hua; moc.621@979auhin

Received 3 June 2018; Revised 12 July 2018; Accepted 17 July 2018; Published 1 August 2018

Academic Editor: Mehmet Sezer

Copyright © 2018 Ni Hua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with a nonlinear differential equation, by using the fixed point theory. The existence of the periodic solution of the nonlinear differential equation is obtained; these results are new.